zbMATH — the first resource for mathematics

Periodic-wave and semirational solutions for the \((2 + 1)\)-dimensional Davey-Stewartson equations on the surface water waves of finite depth. (English) Zbl 1439.35411
Summary: The \((2 + 1)\)-dimensional Davey-Stewartson equations concerning the evolution of surface water waves with finite depth are studied. We derive the periodic-wave solutions through the Kadomtsev-Petviashvili hierarchy reduction. We obtain the growing-decaying periodic wave and three kinds of breathers via those solutions. We obtain the periodic wave takes on the growing and decaying property. Taking the long-wave limit on the periodic-wave solutions, we derive the semirational solutions describing the interaction of the rogue wave, lump, breather and periodic wave. We illustrate the lump and rogue wave and find that the rogue wave (lump) is the long-wave limit of the periodic wave (breather).

35Q35 PDEs in connection with fluid mechanics
35N05 Overdetermined systems of PDEs with constant coefficients
35J05 Laplace operator, Helmholtz equation (reduced wave equation), Poisson equation
47H30 Particular nonlinear operators (superposition, Hammerstein, Nemytskiĭ, Uryson, etc.)
76B25 Solitary waves for incompressible inviscid fluids
Full Text: DOI
[1] Tasbozan, O.; Senol, M.; Kurt, A.; Ozkan, O., New solutions of fractional Drinfeld-Sokolov-Wilson system in shallow water waves, Ocean Eng., 161, 62-68 (2018)
[2] Su, Jj; Gao, Yt; Deng, Gt; Jia, Tt, Solitary waves, breathers, and rogue waves modulated by long waves for a model of a baroclinic shear flow, Physical Review E, 100, 4, 042210 (2019)
[3] Kharif, C.; Abid, M., Nonlinear water waves in shallow water in the presence of constant vorticity: a Whitham approach, Eur. J. Mech. B, 72, 12-22 (2018) · Zbl 1408.76074
[4] Meyer, J.; Leonhardt, V.; Blindow, I., Sedimentation in a shallow brackish water lagoon influenced by wind-induced waves—a methodical study, Estuar. Coast. Shelf Sci., 218, 359-367 (2019)
[5] Jia, Tt; Gao, Yt; Feng, Yj; Hu, L.; Su, Jj; Li, Lq; Ding, Cc, On the quintic time-dependent coefficient derivative nonlinear Schrödinger equation in hydrodynamics or fiber optics, Nonlinear Dyn., 96, 229-241 (2019)
[6] Xie, Xy; Yang, Sk; Ai, Ch; Komh, Lc, Integrable turbulence for a coupled nonlinear Schrödinger system, Phys. Lett. A, 384, 126119 (2020)
[7] Jeffrey, A.; Kakutani, T., Weak nonlinear dispersive waves: a discussion centered around the Korteweg-de Vries equation, SIAM Rev., 14, 582-643 (1972) · Zbl 0221.35038
[8] Ding, Cc; Gao, Yt; Deng, Gf, Breather and hybrid solutions for a generalized (3+1)-dimensional B-type Kadomtsev-Petviashvili equation for the water waves, Nonlinear Dynamics, 97, 2023-2040 (2019) · Zbl 1430.37071
[9] Seadawy, Ar, New exact solutions for the KdV equation with higher order nonlinearity by using the variational method, Comput. Math. Appl., 62, 3741-3755 (2011) · Zbl 1236.35156
[10] Xie, Xy; Meng, Gq, Dark solitons for a variable-coefficient AB system in the geophysical fluids or nonlinear optics, Eur. Phys. J. Plus, 134, 359 (2019)
[11] Seadawy, Ar, Stability analysis solutions for nonlinear three-dimensional modified Korteweg-de Vries-Zakharov-Kuznetsov equation in a magnetized electron-positron plasma, Physica A, 455, 44-51 (2016) · Zbl 1400.76106
[12] Gao, X.Y., Guo, Y.J., Shan, W.R.: Water-wave symbolic computation for the Earth, Enceladus and Titan: Higher-order Boussinesq-Burgers system, auto-and non-auto-Bäcklund transformations. Appl. Math. Lett. 106170, (2019). 10.1016/j.aml.2019.106170
[13] Seadawy, Ar, Three-dimensional weakly nonlinear shallow water waves regime and its traveling wave solutions, Int. J. Comput. Math., 15, 1850017 (2018) · Zbl 1404.76052
[14] Lan, Zz; Gao, B.; Du, Mj, Dark solitons behaviors for a \((2+1)\)-dimensional coupled nonlinear Schrödinger system in an optical fiber, Chaos Solitons Fractals, 111, 169-174 (2018) · Zbl 1392.35071
[15] Gao, Xy, Mathematical view with observational/experimental consideration on certain (2+1)-dimensional waves in the cosmic/laboratory dusty plasmas, Appl. Math. Lett., 91, 165-172 (2019) · Zbl 1445.76101
[16] Deng, G-F; Gao, Y-T; Su, J-J; Ding, C-C; Jia, T-T, Solitons and periodic waves for the (2 + 1)-dimensional generalized Caudrey-Dodd-Gibbon-Kotera-Sawada equation in fluid mechanics, Nonlinear Dyn., 99, 2, 1039-1052 (2020)
[17] Feng, Y-J; Gao, Y-T; Jia, T-T; Li, L-Q, Soliton interactions of a variable-coefficient three-component AB system for the geophysical flows, Mod. Phys. Lett. B, 33, 29, 1950354 (2019)
[18] Hu, L.; Gao, Y-T; Jia, S-L; Su, J-J; Deng, G-F, Solitons for the (2+1)-dimensional Boiti-Leon-Manna-Pempinelli equation for an irrotational incompressible fluid via the Pfaffian technique, Mod. Phys. Lett. B, 33, 30, 1950376 (2019)
[19] Seadawy, Ar; Alamri, Sz, Mathematical methods via the nonlinear two-dimensional water waves of Olver dynamical equation and its exact solitary wave solutions, Results Phys., 8, 286-291 (2018)
[20] Seadawy, Ar; El-Rashidy, K., Nonlinear Rayleigh-Taylor instability of the cylindrical fluid flow with mass and heat transfer, Pramana J. Phys., 87, 20 (2016)
[21] Khater, Ah; Callebaut, Dk; Helal, Ma; Seadawy, Ar, Variational method for the nonlinear dynamics of an elliptic magnetic stagnation line, Eur. Phys. J. D, 39, 237-245 (2006)
[22] Seadawy, Ar, Nonlinear wave solutions of the three-dimensional Zakharov-Kuznetsov-Burgers equation in dusty plasma, Physica A, 439, 124-131 (2015) · Zbl 1400.82272
[23] Liu, W.; Wazwaz, Am; Zheng, X., Families of semi-rational solutions to the Kadomtsev-Petviashvili I equation, Commun. Nonlinear Sci. Numer. Simul., 67, 480-491 (2019)
[24] Chen, J.; Feng, Bf; Maruno, K.; Maruno, Ki; Ohta, Y., The derivative Yajima-Oikawa system: bright, dark soliton and breather solutions, Stud. Appl. Math., 141, 145-185 (2018) · Zbl 1401.35264
[25] Rao, J.; Cheng, Y.; He, J., Rational and semirational solutions of the nonlocal Davey-Stewartson equations, Stud. Appl. Math., 139, 568-598 (2017) · Zbl 1382.35250
[26] Rao, J.; Cheng, Y.; Porsezian, K.; Mihalache, D., PT-symmetric nonlocal Davey-Stewartson I equation: soliton solutions with nonzero background, Physica D, 401, 132180 (2020)
[27] Ablowitz, Mj; Segur, H., On the evolution of packets of water waves, J. Fluid Mech., 92, 691-715 (1979) · Zbl 0413.76009
[28] Davey, A.; Stewartson, K., On three-dimensional packets of surface waves, Proc. R. Soc. Lond. A, 338, 101-110 (1974) · Zbl 0282.76008
[29] Mcconnell, M.; Fokas, As; Pelloni, B., Localised coherent solutions of the DSI and DSII equations—a numerical study, Math. Comput. Simul., 69, 424-438 (2005) · Zbl 1119.65393
[30] Zedan, Ha; Tantawy, Ss, Solution of Davey-Stewartson equations by homotopy perturbation method, Comput. Math. Math. Phys., 49, 1382-1388 (2009)
[31] Zedan, Ha; Monaquel, Sj, The sine-cosine method for the Davey-Stewartson equations, Appl. Math. E, 10, 103-111 (2010) · Zbl 1219.35216
[32] Jafari, H.; Sooraki, A.; Talebi, Y.; Biswas, A., The first integral method and traveling wave solutions to Davey-Stewartson equation, Nonlinear Anal., 17, 182-193 (2012) · Zbl 1311.35289
[33] Zhao, Xh; Tian, B.; Xie, Xy; Wu, Xy; Sun, Y.; Guo, Yj, Solitons, Bäcklund transformation and Lax pair for a \((2+1)\)-dimensional Davey-Stewartson system on surface waves of finite depth, Wave Random Complex, 28, 356-366 (2018)
[34] Sun, Y.; Tian, B.; Yuan, Yq; Du, Z., Semi-rational solutions for a \((2+1)\)-dimensional Davey-Stewartson system on the surface water waves of finite depth, Nonlinear Dyn., 94, 3029-3040 (2018)
[35] Hirota, R., The Direct Method in Soliton Theory (2004), Cambridge: Cambridge Univ. Press, Cambridge
[36] Ablowitz, Mj; Satsuma, J., Solitons and rational solutions of nonlinear evolution equations, J. Math. Phys., 19, 2180-2186 (1978) · Zbl 0418.35022
[37] Satsuma, J.; Ablowitz, Mj, Two-dimensional lumps in nonlinear dispersive systems, J. Math. Phys., 20, 1496-1503 (1979) · Zbl 0422.35014
[38] Sato, M., Soliton equations as dynamical systems on infinite dimensional Grassmann manifold, North-Holland Math. Stud., 81, 259-271 (1983)
[39] Ohta, Y.; Yang, J., Rogue waves in the Davey-Stewartson I equation, Phys. Rev. E, 86, 036604 (2012)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.